# SDR IPXA2024062245618

- Difficulty date: June 7, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B5377413620490
- Part serial: TAG02071250A
- Condition: Broken
- Location: Fr 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CLS ADAPTER AT FR 34 BETWEEN SEAT TRACK Y2462 AND Y1959 IS BROKEN DOT 06999-09. INSTALLED ADAPTER IAW SRM 51-40-21 PARAGRAPH 7.
